# SDR 9619839609

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47234
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND A .375 INCH CRACK IN THE AFT PRESSURE BULKHEAD -13 SKIN AT THE UPPER LEFT DOOR STOP FITTING, LBL 6.  ALSO, FOUND A CRACK IN THE UPPER RIGHT DOOR JAMB FITTING BEHIND THE STOP.  REPLACED FITTING PER SRM 51-30-2 AND REPAIRED THE SKIN CRACK PER EM 5312-01130 AND DWG J060088.
